# SDR CALA2010112400596

- Difficulty date: November 24, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 43,076 hours, 22,409 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547953
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  WHEN PERFORMED DMG LOG 9593545 INSP ON A/B/B DOOR FOUND DENT AT 15 INCHES FROM TOP AND 14 INCHES FROM FWD EDGE OUT OF LIMITS PER SRM 52-00-01. A=1.6 Y=.063 A/Y=25 LESS THAN MIN LIMIT 30 CUT OUT SECTION OF DAMAGE AND INSTALLED DOUBLER REF SRM 52-00-0 1, REPAIR 3.  ALODINED AND PRIMED AND PAINTED REF SRM 51-20-01.
